1989—1993年,河南大学数学系,理学学士

1993—1996年,曲阜师范大学数学系,理学硕士

1996—1999年,华东师范大学数学系,理学博士

1999/07-至今,华东师范大学数学系(数学科学学院)工作

2007.9.5-2007.12.31, 新疆师范大学数学系支教

研究成果

发表论文

[1] C. Wei, S. Liu, and J. Liu, Topologizing UCTs for unital extensions, Banach Journal of Mathematical Analysis 14(6),2020

[2] J. Liu, and Y. Zhang, Approximated by finite-dimensional homomorphisms into simple C*-algebras with tracial rank one. Proceedings of The American Mathematical Society 142 (2014) 3941-3952.

[3] J. Liu, and C. Wei, Unital extensions of AF-algebras by purely infinite simple algebras. Czechoslovak Mathematical Journal 64 (2014) 989-1001.

[4] C. Wei, and J. Liu, Isomorphisms and dimension groups of extensions of finite dimension algebras. Advances in Mathematics (China) 37 (2008) 701-709.

[5] S. Liu, and J. Liu, The Extensions of Cuntz algebras. Journal of East China Normal University (Natural Science) (2004) 6-9.

 科研项目

[1]  The classification of extensions of C*-algebras with lower tracial rank, NSFC 111713152012/01-2015/12, participate

[2]  The vector bundles and frames on non-commutative spaces, NSFC 111711092012/01-2015/12, participate

[3]  The study of classifications of cross products of certain C*-algebras, NSFC 107710692008/01-2010/12, participate

[4]  The metrics and frames on non-commutative spaces, NSFC 106710682007/01-2009/12, participate